# SDR FDEA201211194077

- Difficulty date: November 19, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11F
- Aircraft serial: 48470
- Aircraft time: 65,254 hours, 13,965 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC0503504
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FLAP, OTBD FORWARD HINGE BRACKET SIDE LOAD FITTING LOWER BORE FOUND CORRODED.  REWORKED AND FOUND EXCEEDED LIMITS AS PER CMM 57-44-09 REVISION 74.   REPAIRED PER EA 1-5750-162400 PART 1, STEP 1, 2, 3, 4, 5, 7, 9 AND 10.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 115.
